# SDR ASAA2016070917314

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 35,969 hours, 10,660 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TROUGH 10,000 FT,  LT DUCT PRESSURE 40 PSI, RT DUCT PRESSURE 18 PSI. ONCE ESTABLISHED IN CRUISE AT FL 350, LT DUCT 36 PSI.  ACFT GROUNDED.  PERFORMED NR 2 ENGINE BLEED AIR SYSTEM HEALTH CHECK IAW AMM 36-11-00-700-801 STEP 5 G (1).  PRSOV VALVE FOR SMOOTH OPERATION WRENCH CHECK FOUND NORMAL.  PERFORMED GVI ON BLEED AIR REGULATOR AND BLEED AIR SUPPLY LINES FOR CONDITION, NO DEFECT NOTED.
